Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
CHARACTERISTIC MODE FORMULATION OF MULTIPLE RECTANGULAR APERTURES IN A CONDUCTING PLANE WITH A DIELECTRIC-FILLED CAVITY
Autore:
ELHAJJ A; KABALAN KY; RAYES A;
Indirizzi:
AMER UNIV BEIRUT,DEPT ELECT & COMP ENGN BEIRUT LEBANON
Titolo Testata:
IEEE transactions on electromagnetic compatibility
fascicolo: 2, volume: 40, anno: 1998,
pagine: 89 - 93
SICI:
0018-9375(1998)40:2<89:CMFOMR>2.0.ZU;2-O
Fonte:
ISI
Lingua:
ENG
Soggetto:
SCATTERING; SCHEME; SLIT; RCS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
18
Recensione:
Indirizzi per estratti:
Citazione:
A. Elhajj et al., "CHARACTERISTIC MODE FORMULATION OF MULTIPLE RECTANGULAR APERTURES IN A CONDUCTING PLANE WITH A DIELECTRIC-FILLED CAVITY", IEEE transactions on electromagnetic compatibility, 40(2), 1998, pp. 89-93

Abstract

In this paper, an analysis that is applicable to the general class ofthe apertures-fed cavity problem is presented. This formulation is done using the characteristic mode theory for aperture problems, First, a matrix equation whose solution determines the characteristic magnetic currents of the problem is derived. Finally, numerical results for two apertures example are presented to illustrate the generality and the simplicity of the formulation.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 01/10/20 alle ore 00:57:49